Finding the right birth control option for you can be quite difficult and it is usually a case of trial and error. However, all the effort that it takes is worth it in the end because you’ll be fully protected and ‘accidents’ will not happen. You don’t want to have an unplanned pregnancy, do you? Based on a survey, half of the women in the United States who have had unplanned pregnancy were using birth control methods when it happened. If you don’t want to be in the same situation, make sure to use your choice of control properly or it will pretty much defeat the purpose.
Signs that Mean You Should Switch Up
You can’t remember taking your daily pill, even if you put on dozens of alarms. Many studies show that women forget to take their pill four times a month on an average. Although forgetting one and taking it a bit late does not cause a major problem, forgetting it multiple times will lead to high failure rate. If that is the case, you definitely should look for another birth control method. Talk to your doctor and ask information about this.
You undergo breakthrough bleeding. Breakthrough bleeding usually takes place at the beginning of a new method. It usually goes away after a while. However, if it persists you should definitely let your doctor know. He or she can prescribe you with a pill that has higher dose of hormones. The bleeding may seem a bit alarming but it’s really harmless. Talk to your doctor about it.
Dealing with Mood Swings. This is fairly normal when you are under the pill because it contains a certain amount of progestin. Keep in mind that different birth control pills have varying progestin content and this affects your mood in different ways. If it bothers you that much, consult your doctor about it.
Your Sexual Appetite is Low. Pills stop the ovaries from creating sex hormone testosterone as well as suppress ovulation. Generally, women who take pills find their libidos dampen and if you’re one of them just talk to your doctor about it. He or she may suggest another method for you to take instead of the pill.
You feel bloated. Pills contain a certain level of estrogen which helps retain fluid in your body. The side effect of this is that you may feel bloated. Again, just talk to your doctor about any concerns that you may have as they can find an alternative if the pill is not working well for you.
698total visits,1visits today